About a week ago my Boyfriend and I were messing around and he got scared that I touched myself after touching his sperm but Even though I know I didn't have anything on my fingers I still got a little uneasy but he was freaked out about it anyway so he bought me a Aftera (Plan B Pill) about 15 hours later and It's been a week since I took the pill and today I used the restroom and when I wiped myself it looked like the brown spotting I get when I'm about to get my period. Does this mean that the pill is making me get my Period again? Sorry I'm not too familiar with the pill. Also is Aftera a Good brand?
It means that you have a side effect of the pill. Your regular period will probably be a little late. I've never heard of this particular pill but they're all the same drug.
Your first set of bleeding will not have been your period, but hormonal bleeding caused by the Plan B.
Your actual period will likely be late (as Kaismama said), by up to a couple of weeks.
Irregular or heavy bleeding is a typical side effect of Plan B, as is spotting & lots of other hormonal symptoms.
I've not heard of that particular brand, but I assume the contents on the package are the same contents as Plan B, from what you've said.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Apr 2014 • 1 answer
Updated 19 Apr 2015 • 1 answer
Updated 11 Oct 2018 • 2 answers
Updated 30 Jul 2015 • 2 answers
Updated 14 Nov 2017 • 3 answers